# SDR 95ZZZX3170

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1WL
- Make and model: Skrsky S76B
- Aircraft serial: 760395
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 7665009805109
- Condition: Pitted
- Location: M/R Fwd
- Part time: 1,296 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 750-HOUR ANNUAL REQUIREMENTS INSPECTION, THE MAINTENANCE CREW FOUND THE AFT AND FORWARD MAIN ROTOR SERVO PISTONS ASSEMBLY (IN MID-STRIKE RANGE - ON GEARBOX SIDE) SURFACE PLATING STARTING TO DEGRADE.  THERE WAS VISUAL SCORING THAT WAS COPPER COLOR, AND PITTING WHICH COULD BE FELT BY PASSING YOUR THUMB NAIL ACROSS THE PISTON SURFACE IN THE AFFECTIVE AREA.  THIS AREA CAN ONLY BE VIEWED WITH EXTERNAL HYDRAULICS POWER APPLIED TO THE AIRCRAFT WITH COLLECTIVE CONTROL IN FULL UP POSITION, AND VIEWING THE SERVO PISTONS FROM THE GEARBOX SIDE.
